# SDR GTIA2018070902735

- Difficulty date: July 6, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 45,265 hours, 21,068 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IN CRUISE AT FL350 FA REPORTS STRONG SMELL OF RUBBER/TIRE/HOT ELECTRICAL PACK 2 SELECT OFF SMELL DISIPATED. TROUBLESHOT IAW TSM 05-50-00-810-831-A. NO DEFECTS NOTED AT THIS TIME. REACTIVATED AND OPS CHECKED PACK NR 2 IAW AMM 21-51-00. OPS CHECK GOOD.
